On expenditure functions

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

In this paper we present complete characterizations of the expenditure functions for both utility representations and preference structures. Building upon these results, we also establish under minimal assumptions duality theorems for expenditure functions and utility representations, and for expenditure functions and preference structures. These results apply indistinctly to finite-and infinite-dimensional spaces; moreover, in the case of preference structures they are valid for non-complete preorders.
Original languageEnglish
Pages (from-to)143-163
JournalJournal of Mathematical Economics
Volume25
DOIs
Publication statusPublished - 1 Jan 1996

Keywords

  • Duality
  • Expenditure functions
  • Non-complete preorders
  • Utility representations

Fingerprint Dive into the research topics of 'On expenditure functions'. Together they form a unique fingerprint.

Cite this